# SDR FDEA201512204058

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 72,978 hours, 13,369 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL PROBLEM, 2/3 LT AILERON REQUIRED FOR LEVEL FLIGHT.  ACFT ARRIVAL CHECK FOUND RT NR 1 & 5 SPOILER EXPENDED.  TROUBLESHOOTING IN PROGRESS.  CHECK FCC 1 & 2 CURRENT & FAULT REVIEW LAST FLIGHT LEG NO FAULT.  TROUBLESHOOTING IAW FIM 27-60-03.  PERFORMED SPOILER OVERRIDE PUSHROD ASSEMBLY, PULLEY &  CABLE INSPECTION FOUND NORMAL.  TURN CONTROL WHEEL LT & RT, EXTENSION & RETRACTION FOUND RT SIDE NR 1 & 5 FLOAT.  TRIED R & R NR 2 FCC NO HELP, RETURNED TO ORIGINAL.  R & R NR 1 FCC IAW AMM 22-01-03-4 & LATERAL CONTROL CHECK OK IAW AMM 27-09-00-5.  PERFORMED FCC 1 & 2, AFS LAND TEST PASSED 22-00-00-5.  CONSULTED MOCC & ACFT CALLED UP FOR SERVICE.  COMPLIED WITH FIM TROUBLESHOOTING.  SYS OPERATIONS CHECKED NORMAL.
